Thesis Archive

Year >Thesis Author Title
2013 M.S. Ceren Coşkun Toper Invariant Rings of Modular p-Groups
2013 M.S. Bengi Ruken Yavuz Sectional Curvature of Standard Static Space-Times
2012 M.S. Duygu Altınok Wiener Disorder Problem with Observation Control
2012 M.S. Gökalp Alpan Approximation of Equilibrium Measures by Discrete
2012 M.S. Ergün Bilen Recursion Operators and Classification of Integrable
2012 Ph.D. Sultan Erdoğan Monodromy Groups of Real Enriques Surfaces
2012 M.S. Dağhan Volkan Yaylıoğlu Mackey Group Categories and Their Simple Functors
2012 M.S. Cihan Bahran Projective Resolutions over El-Categories
2012 M.S. Serkan Sakar Schubert Calculus, Adjoint Representation and Moment Polytopes
2012 M.S. Osman Berat Okutan Free Actions on Product of Spheres at High Dimensions
2012 M.S. Serdar Ay A Measure Disintegration Approach to Spectral Multiplicity for Normal Operators
2012 M.S. Ayşegül Küçüköz Tekin Cohomology of Semidirect Products
2012 Ph.D. İnan Utku Türkmen Indecomposable Cycles on a Product of Curves
2011 M.S. Berrin Şentürk Free Actions on CW-Complexes and Varieties of Square Zero Matrices
2011 M.S. Ata Fırat Pir Monomial Gotzmann Sets
2011 Ph.D. Aslı Güçlükan İlhan Obstructions for Constructing G-Equivariant Fibrations
2011 M.S. Mehmet Emin Aktaş Plane Sectics with E_7 Type Singularities
2010 M.S. Serkan Çelik Smoothness of the Green Function for Some Special Compact Sets
2010 M.S. Deniz Kutluay n-Tangle Kanenobu Knots with the Same Jones Polynomials
2010 M.S. Ali Adalı Explicit Reciprocity Laws
2010 M.S. Çisem Güneş Construction of Modular Forms with Poincare Series
2010 Ph.D. Fatma Altunbulak Aksu Essential Cohomology and RelativeCohomology of Finite Groups
2010 M.S. Mehmet Akif Erdal Cobordism Calculations WIth Adams and James Spectral Sequences
2009 Ph.D. İbrahim Özen Random Codes and Matrices
2009 Ph.D. Aslı Pekcan Characteristic Lie Algebra and classification of Semi-Discrete Models
2009 Ph.D. Burcu Silindir Integrable Systems on Time Scales
2008 Ph.D. Murat Altunbulak The Pauli principle, representation theory, and geometry of flag varieties.
2008 Ph.D. Olcay Coşkun A correspondence of simple alcahestic group functors.
2008 Ph.D. Mesut Şahin Complete intersection monomial curves and non-decreasing Hilbert functions
2008 Ph.D. Ergün Yaraneri Inductions, restrictions, evaluations, and sunfunctors of Mackey functors
2008 M.S. Ayşegül Özgüner Classical Zariski pairs with nodes.
2008 M.S. Mehmet Uç Green correspondence for Mackey functors.
2007 Ph.D. Adem Ersin Üreyen Distance Between a Maximum Point and the Zero Set of an Entire Function
2007 Ph.D. Süleyman Tek Solution surfaces and surfaces from a variational principle.
2007 M.S. Ali Şamil Kavruk Complete positivity in operator algebras.
2007 M.S. Hatice Şahinoğlu Kuroda's class number formula.
2007 M.S. Ahmet Şensoy Investigation of homogeneous and inhomogeneous percolation models in two dimensions.
2006 Ph.D. Uğur Madran Modular Vector Invariants
2006 M.S. Hüseyin Acan The Lattice of Periods of a Group Action and Its Topology
2006 M.S. Aslı Güçlükan The Extension Class of a Subset Comple
2006 M.S. Ali Şamil Kavruk Complete Positivity in Operator Algebras
2006 M.S. Necip Özfidan Interpolating Bases In The Spaces OF CP-Functions On Cantor-Type Sets
2006 M.S. Yasemin Şengül Logarithmic Dimension and Bases in Whitney Spaces
2006 M.S. Eser Yapıcı Applications of Duality for Hp Spaces
2005 Ph.D. Muhammed Altun Extension Operators for Spaces of Infinitely Differentiable Functions
2005 M.S. Caner Koca Orbits in the Anti-Invariant Sublattice of the K3-Lattice
2005 M.S. Baver Okutmuştur Reproducing Kernel Hilbert Spaces
2005 M.S. Aslı Pekcan The Hirota Direct Method
2005 M.S. Çiğdem Sevim On Gambler's Ruin Problem in Some Models
2005 M.S. Serdar Tülü Limiting Gibbs Measures in Some One and Two Dimensional Models
2004 M.S. Fatma Altunbulak L Modules and a Theorem of Jon Carlson
2004 M.S. Olcay Coşkun Modular Representations and Monomial Burnside Rings
2004 M.S. Burcu Silindir Zero Curvature and Gel'fand Dikii Formalisms
2004 M.S. Kürşad Tosun Backlund Transformations of Painleve Equations and Discrete Equations of Painleve Type
2004 M.S. İnan Utku Türkmen Cohomological Dimension and Cubic Surfaces
2004 M.S. Özden Yurtseven Schlesinger Transformations of Second Discrete Painleve Equation
2003 Ph.D. Seçil Gergün Representations of functions harmonic in the upper half-plane and their applications.
2003 Ph.D. Orhun Kara Code construction on modular curves.
2003 M.S. Sultan Erdoğan On the monodromy groups of real Enriques surfaces.
2003 M.S. Mustafa Kesir Existence of basis in some Whitney spaces.
2003 M.S. Süleyman Tek The geometry of tangent bundle and its applications.
2003 M.S. Ergün Yaraneri On monomial burnside rings.
2003 M.S. Ali Yıldız Curves in projective space.
2002 Ph.D. Mahmoud Shalalfeh Codes on fibre products of Artin-Schreier and Kummer coverings of the projective line.
2002 Ph.D. Kostyantyn Zheltukhin Recursion operator and dispersionless Lax representation.
2002 Ph.D. Natalya Zheltukhina On sections and tails of power series.
2002 M.S. Murat Altunbulak Geometry and matrix spectral problems.
2002 M.S. Meltem Önal On complete intersections and connectedness.
2002 M.S. Mesut Şahin On the minimal number of elements generating an algebraic set.
2002 M.S. Deniz Ünal Limiting Gibbs measures of some models of classical statistical mechanics.
2002 M.S. Ayşe Yaman On the exponential map of the Burnside ring.
2002 M.S. Umut Yardımcı On power series with one singular point at circumference of convergence.
2002 M.S. Mustafa Zeki Linear topological structure of spaces of Whitney functions defined on sequences of points.
2001 M.S. Adem Ersin Üreyen The distance between maximum modulus points and the zero set of an entire function.
Department of Mathematics
Bilkent University
06800 Ankara, Turkey
Phone: +90 (312) 290-1586 / 266-4377
Fax: +90 (312) 266-4579